MAUDE Adverse Event Report: US ENDOSCOPY; BITE BLOCK MAXI, LATEX FREE STRAP

US ENDOSCOPY; BITE BLOCK MAXI, LATEX FREE STRAP
Model Number 00712804
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has contacted the user facility requesting additional information regarding the reported event.To date, we have not received additional information.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.The bite block maxi, latex free strap is provided by a third-party supplier who has been made aware of the reported issue.
 
Event or Problem Description
The user facility reported that during a patient procedure a piece of their bite block maxi, latex free strap detached and had to be removed from the patient using a scope.No report of injury.

Brand Name
NA
Common Device Name
BITE BLOCK MAXI, LATEX FREE STRAP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20476630
Report Number1528319-2024-00089
Device Sequence Number8267092
Product Code MNK
UDI-Device Identifier00724995184162
UDI-Public(01)00724995184162(11)230426(17)260426(10)5743773
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model Number00712804
Device Catalogue Number00712804
Device Lot Number(10)5743773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown